Title: Multigrid methods with Powell-Sabin splines
Authors: Speleers, Hendrik ×
Dierckx, Paul
Vandewalle, Stefan #
Issue Date: Oct-2008
Publisher: Academic Press
Series Title: IMA Journal of Numerical Analysis vol:28 issue:4 pages:888-908
Abstract: This paper presents a multigrid algorithm for the solution of the linear systems that arise from a finite element discretization of second order elliptic partial differential equations with Powell-Sabin splines. We show that the method yields a uniform convergence in the l2-norm which is independent of the mesh size. We also briefly consider the use of Powell-Sabin splines for the fourth order biharmonic problem.
ISSN: 0272-4979
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science